B. AGNIESZKA MALINOWSKA, and MOULAY RCHID SIDI AMMI, and DELFIM F. M. TORRES, (2010) Composition Functionala in fractional Calculus of Variations. Comun. Frac. Calc. 1 (2010) 32-40.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Analyse Mathématique et Numérique des EDP et Application
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/645

Actions (login required)

View Item View Item